# SDR DLM88980183

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 5918113501
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XE14.525 ELEVATOR HINGE SUPPORT BRACKET ATTACHED TO THE LT HORIZ STAB WAS FOUND CORRODED.  THE CORROSION IS IN THE BORE OF THE INBD LUG.  THE CORROSION WAS REMOVED BY OVERSIZING THE 0.4999/0.5009 BORE TO A FINAL DIAMETER OF 0.5080.  REWORKED PER ERA 331236-14.
